Skip to main content

Please enter a keyword and click the arrow to search the site

Quantile regression approach to estimating the distribution of multiperiod returns

Journal

Journal of Derivatives

Publishing details

Journal of Derivatives 1999 Vol 7 p 64-78

Publication Year

1999

Available on ECCH

No


Select up to 4 programmes to compare

Select one more to compare
×
subscribe_image_desktop 5949B9BFE33243D782D1C7A17E3345D0

Sign up to receive our latest news and business thinking direct to your inbox